Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 55, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Apr 4, 2011, 1:22 PM CDT for 7 counties in Tennessee. It was in force for 23 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2011, 1:22 PM CDT (18:22 UTC)
- Expired
- Apr 4, 2011, 1:45 PM CDT
- In force
- 23 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Hickman County, TN, Humphreys County, TN, Lawrence County, TN, Lewis County, TN, Maury County, TN, Perry County, TN, Wayne County, TN
The radar
The Nashville radar (KOHX), 140 km from the middle of the area, began a volume at 18:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 1:50 PM CDT | TSTM WND DMG | 5 Ne Centerville, TN | STORAGE BUILDING ON STATE HIGHWAY 100 RECEIVED ROOF DAMAGE...TREES WERE ALSO SNAPPED...AND POWER LINES WERE DOWNED...ALL NEAR NUNNELLY. |
| Apr 4, 1:50 PM CDT | HAIL 1 | 10 Ene Centerville, TN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 7:22 AM CDT | Tornado Watch | SPC | 7 hr |
| Apr 4, 11:34 AM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.4 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 68 J/kg
- Mixed-layer CIN
- -640 J/kg
- Mixed-layer LCL
- 855 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 370 m²/s²
- 0-3 km storm-relative helicity
- 507 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
048
WUUS54 KOHX 041822
SVROHX
TNC081-085-099-101-119-135-181-041845-
/O.NEW.KOHX.SV.W.0055.110404T1822Z-110404T1845Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
122 PM CDT MON APR 4 2011
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN MAURY COUNTY IN MIDDLE TENNESSEE...
HICKMAN COUNTY IN MIDDLE TENNESSEE...
PERRY COUNTY IN MIDDLE TENNESSEE...
LEWIS COUNTY IN MIDDLE TENNESSEE...
NORTHERN WAYNE COUNTY IN MIDDLE TENNESSEE...
NORTHEASTERN LAWRENCE COUNTY IN MIDDLE TENNESSEE...
SOUTHEASTERN HUMPHREYS COUNTY IN MIDDLE TENNESSEE...
* UNTIL 145 PM CDT
* AT 119 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE SEVERE
STORMS EXTENDED FROM LOBELVILLE TO DECATURVILLE TO OLIVE HILL...AND
WERE MOVING EAST AT 75 MPH.
* LOCATIONS IMPACTED INCLUDE...
HOHENWALD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS LINE OF SEVERE THUNDERSTORMS HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM MONDAY EVENING FOR
CENTRAL TENNESSEE.
&&
LAT...LON 3548 8802 3549 8799 3551 8797 3558 8801
3577 8800 3579 8799 3599 8752 3597 8727
3545 8720 3534 8801 3539 8802 3539 8799
3541 8797 3543 8802
TIME...MOT...LOC 1821Z 258DEG 73KT 3580 8781 3556 8789
3533 8792
$$
STEIGERWALDT1 follow-up statement
457
WWUS54 KOHX 041838
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
138 PM CDT MON APR 4 2011
TNC081-085-099-101-119-135-181-041845-
/O.CON.KOHX.SV.W.0055.000000T0000Z-110404T1845Z/
MAURY TN-HICKMAN TN-PERRY TN-LEWIS TN-WAYNE TN-LAWRENCE TN-
HUMPHREYS TN-
138 PM CDT MON APR 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
HUMPHREYS...NORTHEASTERN LAWRENCE...NORTHERN WAYNE...LEWIS...EASTERN
PERRY...HICKMAN AND SOUTHWESTERN MAURY COUNTIES UNTIL 145 PM CDT...
AT 136 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM CENTERVILLE TO HOHENWALD TO 10
MILES NORTHEAST OF WAYNESBORO...MOVING EAST AT 75 MPH.
SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF EASTERN
PERRY...HICKMAN...LEWIS...NORTHEASTERN LAWRENCE...NORTHERN WAYNE...
SOUTHEASTERN HUMPHREYS AND SOUTHWESTERN MAURY COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3545 8720 3535 8795 3582 8789 3599 8752
3597 8727
TIME...MOT...LOC 1838Z 258DEG 73KT 3587 8739 3563 8747
3540 8751
$$
STEIGERWALDTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 12:27 PM CDT, 55 minutes earlier.
Area forecast discussion, Apr 4, 12:27 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1227 PM CDT MON APR 4 2011 .MESOSCALE UPDATE... EFFECTIVE BULK SHEAR HAS RELAXED OVER NORTHWEST MIDDLE TENNESSEE BUT STILL HAVE STORMS CAPABLE OF DOING WIND DAMAGE ALONG WITH LARGE HAIL IN THE CURRENT SEVERE TSTM WARNING BOX AREA. AM ALSO VERY MUCH CONCERNED FOR LINE OF STORMS NOW IN WESTERN TENNESSEE WHERE BULK SHEAR IS > 60 KNOTS. BOYD && .PREV DISCUSSION... /ISSUED 1212 PM CDT MON APR 4 2011/ MESOSCALE UPDATE... BULK EFFECTIVE SHEAR STILL THE STRONGEST OVER NORTHWEST MIDDLE TENNESSEE AT 55 KNOTS. IT BECOMES 65 KNOTS IN SOUTHWEST TENNESSEE DOWN TOWARDS MEMPHIS. STORMS ARE RACING NORTHEAST AT TIMES IN EXCESS OF 60 KNOTS. VAD WIND PROFILE OFF OHX DOPPLER SHOWING 50 KNOTS AT 3K. BOYD PREV DISCUSSION... /ISSUED 1113 AM CDT MON APR 4 2011/ MESOSCALE UPDATE... CAP CONTINUES TO HOLD ACROSS MIDDLE TN BUT COULD BREAK OVER THE NEXT COUPLE OF HOURS. VISIBLE SATELLITE SHOWING SOME BREAKS IN CLOUD COVER IN MID STATE. EFFECTIVE BULK SHEAR THE STRONGEST OVER WESTERN KY. COULD BE WHY STORMS HAVE EXHIBTED MORE ROTATION IN THAT AREA LAST COUPLE OF HOURS. LEWP IN EASTERN ARKANSAS WITH HEAD ABOUT 60 MILES SOUTHWEST OF MEMPHIS MOVING NORTHEAST AT 45 MPH. WILL NEED TO KEEP TABS ON THIS FEATURE AS IT HEADS THIS WAY. BOYD PREV DISCUSSION... /ISSUED 1036 AM CDT MON APR 4 2011/ MESOSCALE UPDATE... THUNDERSTORMS ARE MOVING INTO WESTERN MIDDLE TENNESSEE AT THIS TIME. WINDS ARE STRONG IN THE LOWER LVEVELS OF THE ATMOSPHERE AND ARE TURNING WITH HEIGHT. ONCE THE CAPPING INVERSION ALOFT IS BROKEN STORMS WILL INTENSIFY RAPIDLY...WITH SOME STORMS BECOMING SUPER CELLULAR. ALSO...BACK IN EAST CENTRAL ARKANSAS...A LINE ECHO WAVE PATTERN HAS EVOLVED. THIS WILL NEED TO BE WATCHED CLOSELY AS IT MOVES EAST. BOYD PREV DISCUSSION... /ISSUED 1007 AM CDT MON APR 4 2011/ UPDATE...ACTIVITY RAMPING UP QUICKLY ACROSS MID TN THIS MORNING. THE EARLY MORNING KOHX SOUNDING SHOWED THAT LOW LEVEL MOISTURE WAS INCREASING RAPIDLY WITH A 60-70 KT LLJ. A CAP WAS NOTED ABOVE THIS LAYER...BUT THE APPROACHING FRONT AND HEIGHT FALLS WERE CAUSING THE CAP TO BREAK QUICKLY. EARLIER SHOWER ACTIVITY OCCURRED WITH GRAVITY WAVES TRANSLATING SOUTHEASTWARD ACROSS THE AREA. NOW...PRE FRONTAL CELLS DEVELOPING QUICKLY OVER WEST TN...WITH THE COLD FRONT APPROACHING THE MS RIVER. FORECAST SOUNDINGS AND HODOGRAPHS SUPPORT WIDESPREAD SEVERE WX INCLUDING FAVORABLE TORNADO PARAMETERS. ATMOSPHERE WILL CONTINUE TO MOISTEN...WITH HEAVY DOWNPOURS LIKELY IN THE AFTERNOON AND EVENING. SOME LOCALIZED FLASH FLOODING POSSIBLE. MAY CONSIDER A FLASH FLOOD WATCH. FORECAST PRODUCTS APPEAR ON TRACK AT THIS TIME. 13 PREV DISCUSSION... /ISSUED 813 AM CDT MON APR 4 2011/ MESOSCALE UPDATE... GRAVITY WAVE FEATURE HAS KICKED OFF A BAND OF SHOWERS CURRENTLY MOVING SOUTHEAST THROUGH THE MID STATE. BOYD PREV DISCUSSION... /ISSUED 550 AM CDT MON APR 4 2011/ UPDATE...FOR 12Z AVIATION FORECASTS. AVIATION... COLD FRONT EXPECTED TO SWEEP INTO THE MID-STATE DURING THIS FCST PERIOD, REACHING BNA BTWN 21Z AND 23Z AND CSV BTWN 00Z/05 AND 02Z/05. EXPECT GUSTY SOUTH SURFACE WINDS, SOMETIMES GUSTING BTWN 35 AND 40 MPH, PRIOR TO ARRIVAL OF SHOWERS AND THUNDERSTORMS. EXPECT AN INTENSE SQUALL LINE TO ACCOMPANY COLD FRONT, LIKELY MOVING ACROSS BNA BTWN 19Z AND 21Z, AND ACROSS CSV BTWN 22Z AND 00Z/05. AT BNA...EXPECT MVFR CONDITIONS TO PREVAIL, EXCEPT FOR FREQUENT IFR CONDITIONS DURING TIME OF SQUALL LINE PASSAGE. AT CSV...EXPECT MAINLY MVFR CONDITIONS THROUGH 02Z, EXCEPT FOR FREQUENT IFR CONDITIONS DURING TIME OF SQUALL LINE PASSAGE, AND AFTER 02Z (DUE TO CIGS). && .OHX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TNZ005>011-022>034- 056>066-075-077>080-093>095. && 01
Hazardous weather outlook, Apr 4, 8:40 AM CDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 840 AM CDT MON APR 4 2011 TNZ005>011-022>034-056>066-075-077>080-093>095-051100- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 840 AM CDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... A SIGNIFICANT SEVERE WEATHER OUTBREAK IS EXPECTED IN MIDDLE TENNESSEE TODAY AND EARLY TONIGHT. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FOR MOST OF MIDDLE TENNESSEE...MAINLY THIS AFTERNOON AND EVENING. THERE IS A SLIGHT RISK FOR SEVERE STORMS OVER THE CUMBERLAND PLATEAU. THE SEVERE STORMS ARE EXPECTED TO PRODUCE DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...AND POSSIBLY ISOLATED TORNADOES. IN ADDITION... HEAVY RAINFALL MAY CREATE LOCALIZED FLOOD PROBLEMS. RAINFALL AMOUNTS BETWEEN ONE AND A HALF AND TWO INCHES WILL BE COMMON...WITH LOCAL AMOUNTS TO THREE INCHES. WINDY CONDITIONS WILL CONTINUE ACROSS THE MID STATE THROUGHOUT THE DAY TODAY...EVEN BEFORE THE THUNDERSTORMS ARRIVE. AS A RESULT...A WIND ADVISORY REMAINS IN EFFECT UNTIL 700 PM...FOR SUSTAINED WINDS OF 15 TO 25 MPH...AND GUSTS AS HIGH AS 40 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 13
In the hours before
Special weather statement, Apr 4, 9:24 AM CDT, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
924 AM CDT MON APR 4 2011
TNZ005>011-022>034-056>066-075-077>080-093>095-041630-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...
MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...
LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...
FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...
WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...
TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...
WAYNESBORO...LAWRENCEBURG...PULASKI
924 AM CDT MON APR 4 2011
...SEVERE THUNDERSTORMS LIKELY THIS AFTERNOON AND EVENING...
...ISOLATED TORNADOES ARE ALSO POSSIBLE...
THE SEVERE STORMS PREDICTION CENTER HAS PLACED A LARGE PART OF
MIDDLE TENNESSEE UNDER A MODERATE RISK FOR SEVERE THUNDERSTORMS
TODAY AND THIS EVENING.
APRIL IS ONE OF THE PEAK MONTHS FOR TORNADOES IN TENNESSEE. THERE
WERE 9 TORNADOES IN TENNESSEE DURING APRIL OF 2010...15 TORNADOES
WITH 2 FATALITIES IN APRIL OF 2009...8 TORNADOES IN 2008..5
TORNADOES IN 2007...AND 29 TORNADOES IN APRIL 2006 WITH 34
FATALITIES. DO NOT TAKE TORNADO WATCHES AND WARNINGS LIGHTLY.
BELOW ARE SOME SAFETY RULES.
TORNADO SAFETY RULES
1. IN HOMES OR SMALL BUILDINGS, GO TO THE BASEMENT OR TO AN
INTERIOR ROOM, SUCH AS A CLOSET OR BATHROOM, ON THE LOWEST
LEVEL. GET UNDER SOMETHING STURDY SUCH AS A HEAVY TABLE OR A
BED.
2. IN MOBILE HOMES AND VEHICLES, ABANDON THEM AND GO TO A
STURDY STRUCTURE. IF THERE IS NO SUCH STRUCTURE NEARBY, LIE
FLAT IN A DITCH, RAVINE, GULLY, CULVERT OR LOW SPOT WITH
YOUR ARMS AND HANDS SHIELDING YOUR HEAD.
3. IN LARGE BUILDINGS, SUCH AS SCHOOLS, FACTORIES, HOSPITALS,
NURSING HOMES AND SHOPPING CENTERS, GO TO THE PREDESIGNATED
SHELTER AREA. INTERIOR HALLWAYS ON THE LOWEST FLOOR ARE
USUALLY BEST. STAY AWAY FROM ROOMS THAT ARE LARGE IN AREA
BECAUSE THEY HAVE WEAKLY SUPPORTED ROOFS.
4. IN HIGH-RISE BUILDINGS, GO TO AN INTERIOR SMALL ROOM OR
HALLWAY.
5. STAY AWAY FROM WINDOWS. DON'T BOTHER OPENING OR CLOSING
THEM. IT WON'T MAKE ANY DIFFERENCE TO THE STRUCTURE AND
YOU'LL JUST WASTE TIME OR PUT YOURSELF AT RISK SHOULD
GLASS BREAK AS YOU ARE NEAR.
BOYDSpecial weather statement, Apr 4, 9:48 AM CDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 948 AM CDT MON APR 4 2011 TNZ022-024-056>058-094-041515- BENTON-HICKMAN-HUMPHREYS-LAWRENCE-LEWIS-PERRY- 948 AM CDT MON APR 4 2011 ...SIGNIFICANT WEATHER ADVISORY FOR BENTON...HICKMAN...HUMPHREYS... LAWRENCE...LEWIS AND PERRY COUNTIES... AT 945 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTH OF SARDIS...OR 22 MILES NORTH OF SAVANNAH...MOVING NORTHEAST AT 50 MPH. HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. BOYD
Special weather statement, Apr 4, 10:32 AM CDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 1032 AM CDT MON APR 4 2011 TNZ005-006-022>025-056>060-093>095-041630- BENTON-DICKSON-GILES-HICKMAN-HOUSTON-HUMPHREYS-LAWRENCE-LEWIS-MAURY- MONTGOMERY-PERRY-STEWART-WAYNE-WILLIAMSON- 1032 AM CDT MON APR 4 2011 ...SIGNIFICANT WEATHER ADVISORY FOR BENTON...DICKSON...GILES... HICKMAN...HOUSTON...HUMPHREYS...LAWRENCE...LEWIS...MAURY... MONTGOMERY...PERRY...STEWART...WAYNE AND WILLIAMSON COUNTIES... AT 1025 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING AN AREA OF STRONG THUNDERSTORMS MOVING INTO WESTERN MIDDLE TENNESSEE. THE INDIVIDUAL STORMS ARE MOVING NORTHEAST AT 50 MPH. WINDS ARE STRONG IN THE LOWER LEVELS OF THE ATMOSPHERE AND ARE TURNING WITH HEIGHT. ONCE THE CAPPING INVERSION ALOFT IS BROKEN STORMS WILL INTENSIFY RAPIDLY...WITH SOME STORM BECOMING SUPER CELLULAR. HALF INCH SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. BOYD
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 9:54 AM CDT | Severe Thunderstorm Warning | OHX | Benton, Hickman, Humphreys, Perry | 24 min |
| Apr 4, 11:24 AM CDT | Severe Thunderstorm Warning | OHX | Benton, Houston, Humphreys, Montgomery, Stewart | 36 min |
| Apr 4, 11:50 AM CDT | Tornado Warning | OHX | Montgomery, Stewart | 25 min |
| Apr 4, 11:54 AM CDT | Severe Thunderstorm Warning | OHX | Benton, Cheatham, Dickson, Houston, Humphreys, Montgomery and 2 more | 51 min |
| Apr 4, 12:41 PM CDT | Tornado Warning | OHX | Montgomery, Robertson | 34 min |
| Apr 4, 1:00 PM CDT | Severe Thunderstorm Warning | OHX | Benton | 30 min |
| Apr 4, 1:07 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys, Montgomery, Stewart | 38 min |
| Apr 4, 1:13 PM CDT | Tornado Warning | OHX | Benton, Humphreys | 23 min |
| Apr 4, 1:17 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Lawrence, Lewis, Maury, Williamson | 28 min |
| Apr 4, 1:28 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery, Robertson | 62 min |
| Apr 4, 1:35 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lawrence, Lewis, Maury, Perry, Wayne | 40 min |
| Apr 4, 1:40 PM CDT | Tornado Warning | OHX | Cheatham, Dickson, Humphreys, Montgomery | 35 min |
| Apr 4, 1:45 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Rutherford, Sumner and 2 more | 45 min |
| Apr 4, 1:47 PM CDT | Tornado Warning | OHX | Cheatham, Davidson, Dickson, Robertson | 28 min |
| Apr 4, 1:53 PM CDT | Tornado Warning | OHX | Cheatham, Davidson, Robertson, Sumner | 37 min |
| Apr 4, 1:55 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Macon, Robertson, Smith and 2 more | 35 min |
| Apr 4, 1:56 PM CDT | Tornado Warning | OHX | Cheatham, Davidson, Dickson, Rutherford, Williamson, Wilson | 34 min |
| Apr 4, 2:08 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Davidson, Marshall, Maury, Rutherford, Sumner and 2 more | 52 min |
| Apr 4, 2:10 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Davidson, Jackson, Macon, Overton, Pickett and 4 more | 65 min |
| Apr 4, 2:19 PM CDT | Tornado Warning | OHX | Davidson, Sumner, Trousdale, Wilson | 26 min |
| Apr 4, 2:26 PM CDT | Tornado Warning | OHX | Cannon, Rutherford, Smith, Wilson | 34 min |
| Apr 4, 2:27 PM CDT | Tornado Warning | OHX | Cannon, Rutherford, Williamson, Wilson | 33 min |
| Apr 4, 2:32 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Fentress, Jackson, Macon, Overton, Pickett and 4 more | 43 min |
| Apr 4, 2:32 PM CDT | Tornado Warning | OHX | Giles, Lawrence | 28 min |
| Apr 4, 2:44 PM CDT | Tornado Warning | OHX | Jackson, Overton, Putnam, Smith | 46 min |
| Apr 4, 2:54 PM CDT | River Flood Warning | OHX | Bedford | 21 hr |
| Apr 4, 2:54 PM CDT | River Flood Warning | OHX | Davidson | 67 min |
| Apr 4, 2:54 PM CDT | River Flood Warning | OHX | Bedford | 6 hr |
| Apr 4, 3:00 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, DeKalb, Putnam, Rutherford and 4 more | 30 min |
| Apr 4, 3:18 PM CDT | Severe Thunderstorm Warning | OHX | Fentress, Overton, Pickett | 57 min |
| Apr 4, 3:24 PM CDT | Tornado Warning | OHX | Cumberland, Fentress, Overton, Putnam | 36 min |
| Apr 4, 3:27 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam, Van Buren, Warren and 1 more | 48 min |
| Apr 4, 3:37 PM CDT | Tornado Warning | OHX | Fentress | 38 min |
| Apr 4, 3:50 PM CDT | Severe Thunderstorm Warning | OHX | Coffee, Grundy, Warren | 25 min |
| Apr 4, 6:25 PM CDT | River Flood Advisory | OHX | Hickman | 36 hr |
| Apr 4, 6:25 PM CDT | River Flood Advisory | OHX | Perry | 36 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.